# SDR MASA2013021754220

- Difficulty date: February 17, 2013
- Submitted: February 17, 2013
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 21,660 hours, 17,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTING INOP.  CHARGED SYSTEM, OPS CHECK GOOD.
